# SDR A6WA201441530

- Difficulty date: May 8, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EQUIP COMPARTMENT CRACKED AT RIVETS AT FS 193.00.  REPAIRED LT FWD ELEC BAY FLOOR AT FS 193.00 IAW REO 601R-53-11-11198-MAR-18.
